MAUDE Adverse Event Report: ACCLARENT, INC. AERA; ACCLARENT AERA EUSTACHIAN TUBE BALLOON DILATION SYSTEM

ACCLARENT, INC. AERA; ACCLARENT AERA EUSTACHIAN TUBE BALLOON DILATION SYSTEM
Catalog Number EU061655
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported by a physician that they were informed about a patient that was dilated in office on (b)(6) 2025, using an aera eustachian tube balloon dilation system (eu061655), that was headed to the emergency room due to subcutaneous emphysema.It was reported that no acclarent personnel was present during the procedure.The physician indicated that there was no malfunction of the device; "the procedure went well and the patient went home feeling well".It was subsequently reported that the patient was discharged from the er visit on (b)(6) 2025.According to the physician, the balloon was not inappropriately forced through a false passage during balloon placement.Additionally, there was no surgical delay.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g4 (pma/510(k) #), g6, h2, h3, h6, h11.Additional information: b5: it was reported that the subcutaneous emphysema was self-limiting and was resolved.The reporter advised that the aera eustachian tube balloon dilation system (eu061655) was not available for return; therefore, an evaluation of the device could not be performed.Additionally, no device defect or malfunction was identified in the complaint report.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
AERA
Common Device Name
ACCLARENT AERA EUSTACHIAN TUBE BALLOON DILATION SYSTEM
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22367377
Report Number3003418325-2025-00030
Device Sequence Number15433548
Product Code PGW
UDI-Device Identifier10705031230880
UDI-Public10705031230880
Combination Product (Y/N)N
PMA/510(K) Number
K230742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEU061655
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown